# SDR DALA2023040602705

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2701908) DURING INSPECTION FOUND CRACK CLIP FRAME BS 500K AND STR 26L AFT FACE AT FWD CARGO COMPARTMENT. REPLACED CLIP FRAME BS 500K AND STR 26L AFT FACE AT FWD CARGO COMPARTMENT AS PER B737-900ER 51-40-02-0G AND DRAWING 143A7505.
